# SDR HALA2019082000348

- Difficulty date: August 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 25,256 hours, 3,905 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Structure
- Condition: Punctured
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON INSP #1 CAN FOUND 4 PUNCTURES @ 6 O CLOCK POSITION APPROX. 37" FWD OF EDGE.   REPAIRED PER SRM 78-11-14-300-003, OK FOR SERVICE. PRIMED AND PAINTED PER SRM 54-02-04.
